# SDR BB06087

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 67,440 hours, 12,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 1 EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING TO LIGHT ASSEMBLY.  NO FURTHER FAULTS.
